Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Used GLINTRA, benzac AC gel, rashes, red spots all over face, dry skin, itchy. Is it safe to use?

Hi doctor.I am 25 years old female...i m taking a treatment for pimples and acne ...I used GLINTRA gel (day) and benzac AC gel (Night)..after 1 day i find rashes and red spots all over the face is too dry and ichy....Doc suggested me to stop treatment for 2 days restart treatment again once spots are one....Please suggest me this safe and beneficial....PLEASE HELP...Thanx in advance
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
use homoeopathic medicne ledum pal 200 4 drop 2 times and sepia 200 4 drop 2 times
dr praveen pathak
Answered: Tue, 19 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor